# SDR UIEA2019011100064

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,799 hours, 15,060 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 1347M32G09
- Condition: Not Reported
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM STEP 11 OF ECM #2018P-803 PER COMPANY REQUEST DUE TO HIGH OIL CONSUMPTION OF NR 2 ENGINE( SEAL AND RING ASSEMBLED (CARBON SEAL) REMOVED IAW 72-64-02 AND NEW ONE INSTALLED. OPS CHECK GOOD AT THIS TIME. NO LEAKS FOUND THIS CLEARS DMI # 105333   )
